# SDR VNAA2015021100009

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 25,092 hours, 24,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 5176
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 24,748 hours, 24,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT WINDSHIELD HAD SPARKS AND MELTING GLOW.  A LINE FORMED ON WINDSHIELD AND STOPPED WHEN WINDSHIELD HEAT TURNED OFF.  CREW RETUNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT WINDSHIELD HEAT CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
